| Model Number |
AS480 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The china customer reported "some slides were showing weak staining".Fse (field service engineer) inspected the instrument and found liquid dripping from the probe.Fse replaced aspiration and dispense check valve which resolved this malfunction.The customer was able to complete staining.The instrument is fully operational, within specification, and ready for use.Diagnostics were not altered.There was no direct or indirect patient harm or user harm reported.
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the reporter with this incident.No patient or user harm was indicated.A1-a6: patient information has not been provided by the user.